# SDR ASAA2023030742449

- Difficulty date: March 7, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD PAN IS CORRODED IN SEVERAL SPOTS. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND THRESHOLD WEB (PANS) OUT OF LIMITS IAW B737-800 SRM 53-30-15-1A-1. REMOVED AND REPLACED WEB IAW B737-800 SRM 51-40-02-06-0W- 1.0 O- .045 R- .039 L- 2.0 D- .006.
